| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 34(6); 2023 > Article
Journal of The Korean Society of Emergency Medicine 2023;34(6): 606-614.
에피네프린 투여에 따른 아나필락시스 환자의 임상학적 양상 비교
김솔기 , 박관진 , 채현석 , 김영민 , 김상철 , 김훈 , 이석우
충북대학교병원 응급의학과
Comparison of clinical features of anaphylaxis patients according to epinephrine administration
Sol-Gi Kim , Gwan-Jin Park , Hyun-Seok Chai , Young Min Kim , Sang-Chul Kim , Hoon Kim , Seok-Woo Lee
Department of Emergency Medicine, Chungbuk National University Hospital, Cheongju, Korea
Correspondence  Gwan-Jin Park ,Tel: 043-269-7368, Fax: 043-269-7810, Email: pkj83531@naver.com,
Received: February 6, 2023; Revised: March 29, 2023   Accepted: April 24, 2023.  Published online: December 31, 2023.
ABSTRACT
Objective:
Epinephrine is a first-line drug for anaphylaxis, but a poor prognosis can occur if not administered properly. This study compared the clinical features of patients with anaphylaxis in the emergency department (ED) according to epinephrine administration.
Method:
This was a retrospective cross-sectional study using ED-based data retrieved from a tertiary university hospital. Patients diagnosed with anaphylaxis between 2018 and 2020 were enrolled in this study. The patients with anaphylaxis were classified according to epinephrine administration, and the clinical features were compared. The adjusted odds ratios (AORs) with a 95% confidence interval (CI) were calculated for the main factors associated with epinephrine use.
Results:
Among 205 eligible patients with anaphylaxis, 157 (76.6%) were treated with epinephrine. The main contributing factors influencing epinephrine use were patients with cardiovascular symptoms (AOR=2.97; 95% CI, 1.26-7.01) and patients transferred from other hospitals (AOR=0.37; 95% CI, 0.16-0.85).
Conclusion:
The major factors influencing epinephrine use in the ED when patients with anaphylaxis presented with cardiovascular symptoms were identified. It is essential to prevent potentially fatal consequences in patients with anaphylaxis through appropriate epinephrine administration.
Key words: Anaphylaxis; Epinephrine; Emergency treatment
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI